On the inequivalence and standard basis of the Specht modules of the hyperoctahedral groups


CAN H.

Communications/ Faculty of Sciences University of Ankara Series A1:Hacettepe Journal of Mathematics and Statistics, vol.47, pp.125-138, 1998 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 47
  • Publication Date: 1998
  • Title of Journal : Communications/ Faculty of Sciences University of Ankara Series A1:Hacettepe Journal of Mathematics and Statistics
  • Page Numbers: pp.125-138